It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board


Liver & Pancreas Disorders Board Index


Jerdman35;
Those definitely are high numbers. Medications can increase your liver enzymes(acetaminophen is one of the bigger culprits) and of course, any virus (flu, coldd, etc) can increase them as well. Did your doc make any immediate suggestions for further tests? What did he/she say about the levels? Hopefully it's not Hep--elevated enzymes can be caused by a # of different sources. If it's caused by meds, usually the number will go down after eliminating the offending medication. Same w/a cold or flu virus. They should retest you in a week or so to check to see which way your #'s are trending--up or down. I was told a flu/cold can elevated your #'s into the 100's. My liver enzymes were in the 1000's and I was in total liver failure in the ER-(was even put on the liver transplant list) and w/in a week my #'s were back down to 500 and 800 when they let me go home. I don't have Hep--I took acetaminophen for what I thought was a flu bug for a week. (achy, vomiting, feverish etc symptoms, but not enough to be what I considered the real "knock-down-drag-out flu") just really crummy feeling-w/some days worse than others. I took other products containing acetaminophen also, and couple that with the bug I had-it proved to be too much for me. I am fine now. I'm a relatively healthy person who had no other health problems before this, so my liver wasn't chronically compromised. What others tests is your dr doing to find the source of this? Hopefully today you are feeling better--the worry alone is stress on your body and can take it's toll. Take care and let us know how you are.
Gina





All times are GMT -7. The time now is 09:08 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!